# SDR AALA2009050500876

- Difficulty date: May 5, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 7C TO 18C INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEATS 7C TO 18C.
